MAUDE Adverse Event Report: ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APS II SHVR HANDP,FT-SWCH CNTRL; POWERED SURG ORTHOPEDIC INSTR
Model Number APS II SHVR HANDP,FT-SWCH CNTRL
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable is cut.There was no harm for the patient, operator or third party reported.Also there was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(shp cable) the evaluation confirmed the reported event, "the cable is cut.", and attributed it to use error.

Brand Name
APS II SHVR HANDP,FT-SWCH CNTRL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19485894
Report Number1220246-2024-05076
Device Sequence Number7924628
Product Code HWE
UDI-Device Identifier00888867043220
UDI-Public00888867043220
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPS II SHVR HANDP,FT-SWCH CNTRL
Device Catalogue NumberAR-8330F
Device Lot Number0010005882
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown